Sense of impartiality
AbstractThe distribution of indivisible good in a society has social implications on individual behavior. In this paper, I present a model of choice which permit the quantification of the sense of impartiality. This model has implication in the choice of a winner of an indivisible good among a group of eligible individuals
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by AccessEcon in its journal Economics Bulletin.
Volume (Year): 4 (2003)
Issue (Month): 31 ()
Contact details of provider:
Find related papers by JEL classification:
- D6 - Microeconomics - - Welfare Economics
- D7 - Microeconomics - - Analysis of Collective Decision-Making
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Karni, Edi, 1979. "On Multivariate Risk Aversion," Econometrica, Econometric Society, vol. 47(6), pages 1391-1401, November.
- Carmen Beviá Baeza, 1994.
"Fair allocation in a general model with indivisible goods,"
Working Papers. Serie AD
1994-05, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Carmen BeviÂ, 1998. "Fair allocation in a general model with indivisible goods," Review of Economic Design, Springer, vol. 3(3), pages 195-213.
- Marcus Berliant & Karl Dunz & William Thomson, 2000. "On the Fairness Literature: Comment," Southern Economic Journal, Southern Economic Association, vol. 67(2), pages 479-484, July.
- Kihlstrom, Richard E. & Mirman, Leonard J., 1974. "Risk aversion with many commodities," Journal of Economic Theory, Elsevier, vol. 8(3), pages 361-388, July.
- Yaari, Menahem E., 1969. "Some remarks on measures of risk aversion and on their uses," Journal of Economic Theory, Elsevier, vol. 1(3), pages 315-329, October.
- Heufer, Jan, 2013. "Quasiconcave preferences on the probability simplex: A nonparametric analysis," Mathematical Social Sciences, Elsevier, vol. 65(1), pages 21-30.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.